# SDR AALA202007309004

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 81,251 hours, 9,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: 002380
- Condition: Inoperative
- Location: R1 Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,  R1 DOOR EPAS DOES NOT FLASH GREEN WHEN ARMED. REPLACED EPAS BATTERY ASSEMBLY AT DOOR R1 PER AMM 52-11-20.
